# SDR SWAA012764

- Difficulty date: October 7, 2001
- Submitted: October 9, 2001
- Operation: Air carrier
- Aircraft: 068SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22357
- Aircraft time: 66,706 hours, 73,412 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 6544651
- Part serial: 1289
- Condition: Failed
- Location: L/E Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

AIR TURNBACK, NR 6 L/E SLAT WOULD NOT RETRACT, ALL FLAPS AND SLATS EXTENDED.  REMOVED AND REPLACED NR 6 L/E SLAT ACTUATOR ASSY PER MM.
